# SDR P5CA0401184

- Difficulty date: September 5, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 76,544 hours, 18,647 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE SHUT DOWN, EGT WENT OFF SCALE, N1 WENT 20 PERCENT, N2 14 PERCENT & OIL PRESSURE 5 PSI.  REPLACED NR 1 ENGINE PER WORK CARD MM 71-00-02 & 71-08-07, ALL OPS CK NORMAL.
